Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Properties equivalent to the completeness of $\left \{ {e^{ - t} t^{\lambda _n } } \right \}$

Authors: R. P. Boas Jr. and Harry Pollard
Journal: Bull. Amer. Math. Soc. 52 (1946), 348-351
MathSciNet review: 0016161
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Ralph Palmer Agnew, On sequences with vanishing even or odd differences, Amer. J. Math. 66 (1944), 339–340. MR 10619, DOI
  • 2. R. P. Boas, Jr., Density theorems for power series and complete sets, submitted to Trans. Amer. Math. Soc.
  • W. H. J. Fuchs, A theorem on finite differences with an application to the theory of Hausdorff summability, Proc. Cambridge Philos. Soc. 40 (1944), 189–197. MR 10621
  • W. H. J. Fuchs, On the closure of $\{e^{-t}t^{a_\nu }\}$, Proc. Cambridge Philos. Soc. 42 (1946), 91–105. MR 14501
  • Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • Harry Pollard, Sequences with vanishing even differences, Duke Math. J. 12 (1945), 303–304. MR 12337
  • 6. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, New York, 1939.

Additional Information